Related Scientist

Hwang, Jun Muk's photo.

Hwang, Jun Muk
복소기하학 연구단
more info


Cone structures and parabolic geometries

Cited 0 time in webofscience Cited 0 time in scopus
110 Viewed 0 Downloaded
Cone structures and parabolic geometries
Jun-Muk Hwang; Neusser, Katharina
Publication Date
Mathematische Annalen, v.383, no.1-2, pp.715 - 759
Springer Science and Business Media Deutschland GmbH
© 2021, The Author(s), under exclusive licence to Springer-Verlag GmbH Germany, part of Springer Nature.A cone structure on a complex manifold M is a closed submanifold C⊂ PTM of the projectivized tangent bundle which is submersive over M. A conic connection on C specifies a distinguished family of curves on M in the directions specified by C. There are two common sources of cone structures and conic connections, one in differential geometry and another in algebraic geometry. In differential geometry, we have cone structures induced by the geometric structures underlying holomorphic parabolic geometries, a classical example of which is the null cone bundle of a holomorphic conformal structure. In algebraic geometry, we have the cone structures consisting of varieties of minimal rational tangents (VMRT) given by minimal rational curves on uniruled projective manifolds. The local invariants of the cone structures in parabolic geometries are given by the curvature of the parabolic geometries, the nature of which depend on the type of the parabolic geometry, i.e., the type of the fibers of C→ M. For the VMRT-structures, more intrinsic invariants of the conic connections which do not depend on the type of the fiber play important roles. We study the relation between these two different aspects for the cone structures induced by parabolic geometries associated with a long simple root of a complex simple Lie algebra. As an application, we obtain a local differential-geometric version of the global algebraic-geometric recognition theorem due to Mok and Hong–Hwang. In our local version, the role of rational curves is completely replaced by appropriate torsion conditions on the conic connection.
Appears in Collections:
Center for Complex Geometry (복소기하학 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.


  • facebook


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.